Missouri, 2011

Tornadoes and Hail in Missouri, April 19, 2011

April 19, 2011 · NWS PAH · 25 events in 9 counties and zones

Thunderstorms organized into lines and bows that produced widespread damaging winds. A shortwave trough over the central and southern high Plains moved northeast through the Mid-Mississippi Valley into the upper Great Lakes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$1.9 million
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Thunderstorms organized into lines and bows that produced widespread damaging winds. A shortwave trough over the central and southern high Plains moved northeast through the Mid-Mississippi Valley into the upper Great Lakes. A surface low attendant to this system moved from west central Missouri northeast to north of St. Louis. The trailing cold front advanced southeast across the Lower Ohio Valley and served as the primary focus for thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 19, 2:22 PM CST, 4 hours 2 minutes earlier.

Area forecast discussion, Apr 19, 2:22 PM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 19 2011

.DISCUSSION...

...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF
REGION...

IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION
IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW
AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS
EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS
STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS
VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK
OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE...
ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED
TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND
BEHIND THE LINE OF STORMS.

STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP
OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS
OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL
CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY
OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO
OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY
LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP.
THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO
RIVER...AND IN SE MO.

THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z...
THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT
JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY
AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN
THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH
THROUGH THE REGION.

THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL
FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS
THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM
WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO
INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION.

ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE
STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID
LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS
TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD
RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF
SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS...

ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO
VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE
DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON.

ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID
MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT
SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN
FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS
DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE
AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED
SEVERE.

ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH
RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH
PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY
THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT
FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND
DRIER HPC/ECMWF SOLUTIONS.

EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL
RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE
TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE.
THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE
SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE
TUESDAY IS MORE LIKELY TO BE ACTIVE.

CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE
FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING
TROUBLE WITH.

&&

.AVIATION...
WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS
AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT
THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL
LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40
TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE
ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING
KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB.
IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF
THE FORECAST PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MEFFERT/MY
Hazardous weather outlook, Apr 19, 5:46 PM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT TUE APR 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
646 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM.
REFER TO THE WATCH FOR DETAILS.

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE
WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT.
INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH.

REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON
WIDESPREAD MINOR TO MODERATE RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND
ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS
CANNOT BE RULED OUT.

MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH
MUCH OF THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.

In the hours before

Local storm report, Apr 19, 6:24 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
724 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             VAN BUREN               37.01N 91.01W
04/19/2011  M0.88 INCH       CARTER             MO   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED.

&&

SMITTY

The radar

The St Louis radar (KLSX), 190 km away, was scanning. The volume nearest the first event began at 00:23 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 5 hail, 3 tornado, 1 heavy rain. Local standard time, as filed.

Hail, Carter

When
April 19, 6:24 PM CST
Where
Carter County, 0.88 mi NE of Van Buren
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.010, -91.010

Thunderstorm Wind, Wayne

When
April 19, 6:25 PM CST
Where
Wayne County, Piedmont Muni Arpt to Piedmont
Measured
57 kt (66 mph) measured gust
Property damage
$150,000
Reported by
AWOS
Coordinates
37.120, -90.720

The automated observing system at the Piedmont airport measured a wind gust to 66 mph. A hangar building at the airport was damaged. The doors were damaged, along with one plane in the hangar. Widespread damage occurred in and around Piedmont. Trees and power lines were blown down, and power poles were down.

Hail, Wayne

When
April 19, 6:25 PM CST
Where
Wayne County, 1.1 mi W of Piedmont Muni Arpt
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.120, -90.740

Thunderstorm Wind, Wayne

When
April 19, 6:36 PM CST
Where
Wayne County, Silva to 2.81 mi NW of Burbank
Measured
61 kt (70 mph) estimated gust
Property damage
$75,000
Reported by
Newspaper
Coordinates
37.170, -90.520

In Silva, a pontoon boat, two vehicles, and a carport were damaged. The 26-foot pontoon boat was lifted off a trailer and flipped over. The carport was blown about one-eighth of a mile. The two vehicles received minor damage from the airborne objects. Shingles were blown off a garage and shed. Large trees were blown down. U.S. Highway 67 was blocked by downed power lines.

Hail, Wayne

When
April 19, 6:36 PM CST
Where
Wayne County, Silva
Measured
0.75 in hail
Reported by
Newspaper
Coordinates
37.170, -90.520

Tornado, Wayne

When
April 19, 6:43 PM CST to 6:50 PM CST
Where
Wayne County, 1.1 mi S of Clubb to 3.2 mi S of Cascade
Rating
EF1
Path length
5.16 mi
Path width
500 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
37.204, -90.350

A few trees were uprooted south of Highway 34 and west of Highway C. A rotational damage path of uprooted oaks and snapped cedars and pines was noted northeast of the intersection of Highways 34 and C. The peak winds of about 105 mph were noted along Highway M about a mile north of Highway 34. The tornado then crossed into heavily forested conservation land. The average path width was about 300 yards.

Thunderstorm Wind, Carter

When
April 19, 6:46 PM CST
Where
Carter County, 5 mi W of Ellsinore
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
36.930, -90.841

A feeder line between Ellsinore and Van Buren was knocked down.

Thunderstorm Wind, Wayne

When
April 19, 6:47 PM CST
Where
Wayne County, 1 mi W of Greenville
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
37.130, -90.488

Trees were blown down on the west side of the community.

Thunderstorm Wind, Bollinger

When
April 19, 6:55 PM CST to 7:05 PM CST
Where
Bollinger County, 1.55 mi SSE of Sitzke Store to Patton
Measured
65 kt (75 mph) estimated gust
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
37.228, -90.193

Winds were estimated from 70 to 75 mph in a wide area, mainly north and west of Marble Hill. Widespread damage to trees and power lines occurred. The roofs were damaged on some homes. A tree went through the roof of a house on Highway Y off Route 34. Many sheds were damaged.

Tornado, Bollinger

When
April 19, 6:55 PM CST to 6:56 PM CST
Where
Bollinger County, 0.4 mi SSW of Patton to 0.3 mi ESE of Patton
Rating
EF0
Path length
0.5 mi
Path width
100 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
37.495, -90.023

Many trees were snapped and uprooted. A barn was destroyed. The tornado occurred near/along a path of straight-line wind damage. Peak winds were near 80 mph.

Thunderstorm Wind, Perry

When
April 19, 7:05 PM CST to 7:08 PM CST
Where
Perry County, 1.64 mi S of Brewer to Perryville
Measured
70 kt (81 mph) estimated gust
Injuries
2 direct, 0 indirect
Property damage
$1.0 million
Reported by
Newspaper
Coordinates
37.756, -89.919

In Perryville, widespread damage occurred to trees and some buildings. An apartment building formerly used as a nursing home was heavily damaged or destroyed. The roof was blown off, and one of the walls collapsed. One person was injured when a portion of the roof collapsed on him. Two pets were killed. Sixteen families were displaced. Perryville police received 500 other calls during the first hour after the storm. The roof of an economic development building was blown off. Many homes suffered roof damage. Many roads were littered with roof and tree debris. Several city schools were damaged, including the roofs of the senior high school and elementary school gym. Windows were broken in several buildings. Athletic fields and storage sheds were damaged. About 50 utility poles were destroyed. Elsewhere around the county, trees blocked numerous state and county roads. Due to thunderstorm winds, an 18-wheeler rolled over on Interstate 55 northbound at mile marker 133. The driver was freed by rescue crews and transported to a hospital with minor injuries. Traffic was stopped on the interstate for two hours.

Thunderstorm Wind, Ripley

When
April 19, 7:07 PM CST
Where
Ripley County, Doniphan
Measured
52 kt (60 mph) estimated gust
Property damage
$9,000
Reported by
Newspaper
Coordinates
36.620, -90.820

Two trees fell on a feeder line on U.S. Highway 160, knocking out power to 750 customers.

Thunderstorm Wind, Cape Girardeau

When
April 19, 7:08 PM CST to 7:19 PM CST
Where
Cape Girardeau County, 0.55 mi E of Daisy to 1.52 mi E of Oak Ridge
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
37.520, -89.790

Numerous trees and power lines, along with some outbuildings, were blown down. A barn was blown over near the intersection of Highways B and AA. Many roads were blocked and impassable. A trailer was destroyed on Highway E about a mile west of Interstate 55.

Heavy Rain, Carter

When
April 19, 7:08 PM CST to 9:00 PM CST
Where
Carter County, Van Buren to Ellsinore
Reported by
Public
Coordinates
37.000, -91.020

One foot of water was over Highway 329 between Ellsinore and Van Buren.

Thunderstorm Wind, Cape Girardeau

When
April 19, 7:16 PM CST
Where
Cape Girardeau County, Jackson
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
37.380, -89.670

Tree limbs were blown down in various places.

Thunderstorm Wind, Cape Girardeau

When
April 19, 7:25 PM CST
Where
Cape Girardeau County, 1.3 mi WNW of Cape Girardeau
Measured
78 kt (90 mph) estimated gust
Property damage
$90,000
Reported by
Emergency Manager
Coordinates
37.310, -89.550

There was major roof damage to a high school on the city limits. The hvac unit was blown off the roof. A 30-by-120 foot section of roof was peeled off down to the rafters.

Thunderstorm Wind, Cape Girardeau

When
April 19, 7:29 PM CST
Where
Cape Girardeau County, (Cgi)cape Girardeau
Measured
50 kt (58 mph) measured gust
Property damage
$3,000
Reported by
ASOS
Coordinates
37.230, -89.570

The wind gusted to 58 mph at the Cape Girardeau Regional Airport. A number of tree limbs were down in Cape Girardeau. Small trees were uprooted in a city park.

Thunderstorm Wind, Cape Girardeau

When
April 19, 8:20 PM CST
Where
Cape Girardeau County, 0.88 mi NE of Randles
Measured
61 kt (70 mph) measured gust
Reported by
Emergency Manager
Coordinates
37.140, -89.770

Tornado, Cape Girardeau

When
April 19, 8:27 PM CST
Where
Cape Girardeau County, 5 mi W of Randles
Rating
EF0
Path length
0.1 mi
Path width
40 yd
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
37.130, -89.871

The tornado was chased by trained spotters. During a brief touchdown, large tree limbs were blown down. A window was blown out of a house. Trees and power lines were down. Peak winds were estimated near 85 mph.

Hail, Scott

When
April 19, 8:29 PM CST
Where
Scott County, 0.55 mi E of Chaffee
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.180, -89.660

Thunderstorm Wind, Scott

When
April 19, 8:29 PM CST
Where
Scott County, Chaffee
Measured
56 kt (64 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
37.180, -89.670

Damage was especially severe on the north end of Chaffee, where numerous large trees were uprooted. Two of the trees landed on houses and a vehicle. A utility pole was downed on Highway 77, and another pole was downed on a side street. A couple of streets were blocked by fallen trees.

Thunderstorm Wind, New Madrid

When
April 19, 8:55 PM CST to 8:58 PM CST
Where
New Madrid County, Parma to Matthews
Measured
65 kt (75 mph) estimated gust
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
36.620, -89.820

At Parma, winds estimated around 60 mph blew a portion of roof off the community center. One section of brick wall was blown down on a building being demolished. Several homes had shingle damage. A metal building had the door blown off. Near Matthews, a couple of grain bins were damaged or destroyed.

Thunderstorm Wind, Mississippi

When
April 19, 9:00 PM CST
Where
Mississippi County, 1.77 mi SW of Whiting
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.780, -89.420

The wind occurred along the New Madrid/Mississippi County line.

Hail, Mississippi

When
April 19, 9:16 PM CST
Where
Mississippi County, East Prairie
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.780, -89.380

Thunderstorm Wind, New Madrid

When
April 19, 9:50 PM CST
Where
New Madrid County, Portageville
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.430, -89.700

A spotter estimated a wind gust to 60 mph.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2011Every state in 2011This day in weather historyThe tornado archive for Missouri, 2011Warnings in Missouri, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 289132, 288921, 289133, 292169, 292170, 288919, 292172, 289137, 289138, 289147, 292124, 292171, 289141, 296533, 289258, 289146, 289139, 289140, 289145, 289135, 289144, 289148, 289142, 289136, 289143.